NEOFEN (Ibuprofen ) 200mg №20 tab
DRUG FORM: Coated tablets.
Active substance: Ibuprofen – 0.2 g
Aiding substances: Ascorbic acid, starch, calcium or magnesium stearate, talcum, magnesium carbonate, polyvinylpyrrolidone, sacharosa, aerosyl, titanium dioxide, E-133.
PHARMACOLOGICAL OPERATION: Ibuprofen is a non-steroidal anti-inflammatory mean, which is characterised with analgesic and antipyretic action.
Mechanism of preparations’ pharmacological action is determined by the selective competitive inhibition of enzyme cyclooxygenase (mostly in peripheral tissues) and prostaglandins’ synthesis, represses thrombocyte aggregation.
Anti-inflammatory action is determined by reduction of blood vessels’ permeability, by improvement of microcirculation and by reduction of inflammatory mediators migration from the cells.
Reduction intensity of inflammatory processes and decrease of bradykinin formation stipulates preparation’s analgesic action. Reduction of thermoregulation center’s excitability causes antipyretic action.
PHARMACOKINETICS: Ibuprofen is absorbed from the gastrointestinal tract (80% of intaken dose) . Maximal concentration in the blood plasma is reached during 0.5-1 hour. 99% of Ibuprofen relates to blood plasma proteins. Biological activity is connected with S-enantiomers. After absorbtion 60% of pharmacologically inactive R-forms are transformed into active S-forms. Preparation is quickly and completely secreted from organism by way of 3 main metabolites (mainly by kidney, partly by bile).
INDICATION: IT IS USED IN COMPLEX THERAPY, AS AN AID MEAN:
· Headace, tooth ache;
· Diseases with fever (in combined therapy);
· Inflammatory- infectious diseases of throat, ear and nose;
· Pain in post-traumatic period (arthralgia, mialgia, neuralgia);
· Diseases of joints and muscle (different genesis of osteoarthritis, among them rheumatoid arthritis, osteoarthrosis, alkylosing spondilitis, bursit, tendenit, tendovaginit, radiculit, soft tissue’s and skeletal system’s traumatic inflame).
· Additional sensitivity towards Ibuprofen and other non-steroidal anti-inflammatory means;
· Gastric and duodenal ulcer in acute condition;
· Expressed disorder of kidney and liver function;
· Pregnancy and lactation period;
· Children till 12 year.
Neofen is carefully prescribed in patients with chronic heart insufficiency. During the treatment period it’s inevitable to check function of kidney and liver, blood production. In case of gastropathy symptoms occure EGD and haemoglobin checking is recommended.
The preparation is carefully prescribed:
· Liver cirrhose;
· Gastric and duodenal ulcer in anamnesis, gastritis, colitis, enterocolitis;
· Pregnancy and lactation period;
· Children till 12 year.
ADMINISTRATION AND DOSAGE RULE: Taken perorally, afrer meal.
Dose is determined individually according to the disease’s nosology and clinical form.
In adults: for moderate pain syndrom – 1 tablet (0.2g) 3-4 times a day. For quick effect dose should be increased till 2 tablet (0.4hg) 3 times a day. After medical effect is reached dose is reducesd till 0.6-0.8g.
For rheumatoid arthritis – 4 tablet (0.8g) 3 times a day.
For trauma of soft tissue, tension – 2-3 tablet 4 times a day.
For mild algodismenorrhea: 2 tablet (0.4g) 3-4 tablet a day.
For osteoarthritis, phsorias arthritis and alkylosing spondilitis – 2-3 tablet (0.4-0.6g) 3-4 times a day.
Children up to 12 years: Daily dose is 0.2g/kg, devided for several intake. For juvenile rheumatoid arthritis – 0.03-0.04g/kg a day, devided for several intake.
For lowering 39.20C and more temperature – 0.01g/kg a day, for lowering less then 39.20C – 0.005g/kg a day.
OVERDOSAGE: Overdose symptoms: dizziness, head ache, nausea, vomiting, pains in stomach, headache, pressure fall and breathing difficulties may acur.
In case of overdose gastric lavage is recommended. It is necessary to have symptomatic treatment according to the doctor’s prescription.
SIDE EFFECTS: Usually, Neofen is carried easily. Advantage of this preparation compared with aspirin is it’s mild irritation effect. But there may be ocured following side effects:
· From the side of digestion system: feeling of discomfort or pain in epigastrium, nausea, vomiting, diarrhea, gastrointestinal tract erosive-ulcerous damages, bleeding;
· From the side of central nervous system: headache, dizziness, sleep disorder;
· Allergic reactions: rash on the skin;
In case of long term usage of the preparation disorder of kidneys function may ocured, rarely – bronchospasm.
In case of detecting side effect it is necessary to reduce dose or stop treatment.
INTERACTION WITH OTHER MEDICINAL AGENTS: Preparation is carefully prescribed in combination with indirect coagulant and thiazide diuretics.
Using the preparation with anticoagulant and glucocortikosteroid risk of bleeding from digestion system is increased.
Usage with acetilsalicilic acid decreases Neofen’s effectiveness and increases its toxicity, which is connected with destruction of Ibuprofen and protein complex and then its metabolizing with toxic hydroxyl derivatives.
Using Neofen with peroral antidiabetic preparation from urea-ammonia group enhances its hypoglicemic effect.
Neofen reduces effect of diuretic and antihypertenzic means, using with potassium maintaining diuretic means hyperkaliemia may be ocured.
Coffeine increases Neofen’s analgesic effect.
Neofen increases ethanol’s toxicity.
Cherry juice, sugar syrup increases the rate of preparation’s absorbtion.
PREGNANCY AND LACTATION PERIOD: Usage the preparation is contraindicated during pregnancy and lactation period. During usage the preparation lactation should be stopped.
INFLUENCE OF VEHICLE AND MECHANISMS MANAGEMENT:
During treatment by the preparation patients should abstain from management of motor transport and mechanisms which demands concentration of attention.
PACKAGE: 10 tablets on blister, 2 blisters in the box with application instructions.
ORDER OF ISSUE: III group of a pharmaceutical product, issued without a doctor’s prescription.
SHELF-LIFE: 3 years.
STORAGE CONDITIONS: Store on 15-25ºC temperature in a dark, dry place and keep away from children.
MANUFACTURER: Ltd “Neopharmi”.
12th km, David Agmashenebeli alley, Tbilisi, Georgia
Tel/Fax: +995 (032) 259-57-90; 259-64-46.